MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MF-410525
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.The event of infection is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: infection (unknown onset).
 
Event or Problem Description
Patient reported an unknown side infection of breast.This record will be for the left side.Device has been explanted.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9896271
Report Number9617229-2020-03726
Device Sequence Number2789597
Product Code FTR
UDI-Device Identifier10888628003507
UDI-Public10888628003507
Combination Product (Y/N)N
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/19/2020
Device Model NumberMF-410525
Device Catalogue NumberMF-410525
Device Lot Number2833894
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2019
Initial Report FDA Received Date03/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;